| Model Number |
EXT TUBING |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that extension sets came apart.The customer stated that the 7" sets broke apart while being used by a different nurse while in the field seeing a patient.
Additional Manufacturer Narrative
Product grid updated suspect from mp9229 to ext tubing.
Event or Problem Description